Journal metrics

Journal metrics

  • IF value: 0.794 IF 0.794
  • IF 5-year value: 0.931 IF 5-year 0.931
  • CiteScore value: 0.79 CiteScore 0.79
  • SNIP value: 0.533 SNIP 0.533
  • SJR value: 0.255 SJR 0.255
  • IPP value: 1.70 IPP 1.70
  • h5-index value: 8 h5-index 8
  • Scimago H index value: 23 Scimago H index 23
Volume 11, issue 2 | Copyright
J. Micropalaeontol., 11, 197-209, 1992
https://doi.org/10.1144/jm.11.2.197
© Author(s) 1992. This work is distributed under
the Creative Commons Attribution 4.0 License.

  01 Dec 1992

01 Dec 1992

The relative taxonomic value of morphological characters in the genus Nummulites (Foraminiferida)

Andrew Racey Andrew Racey
  • Geochem Group Limited, Chester Street, Saltney, Chester, CH4 8RD

Abstract. The main evolutionary trends in the nummulites are briefly summarised and the value of certain morphological characters in species discrimination are summarised. The degree of interdependence of each morphological character on all other characters is assessed and the characters are weighted in order of importance. Environmental and ontogenetic effects on each character are then reviewed and the characters reweighted in order of importance.

Download & links
Publications Copernicus
Download
Citation
Share